On certain distributions of integers in pairs with given differences
Mathematica Scandinavica, Tome 5 (1957), pp. 57-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1957__5_165651,
author = {TH. SKOLEM},
title = {On certain distributions of integers in pairs with given differences},
journal = {Mathematica Scandinavica},
pages = {57--68},
year = {1957},
volume = {5},
zbl = {0084.04304},
url = {http://geodesic.mathdoc.fr/item/MS2_1957__5_165651/}
}
TH. SKOLEM. On certain distributions of integers in pairs with given differences. Mathematica Scandinavica, Tome 5 (1957), pp. 57-68. http://geodesic.mathdoc.fr/item/MS2_1957__5_165651/